Uniformly Rotating Smooth Solutions for the Incompressible 2D Euler Equations

Angel Castro, Diego Córdoba, Javier Gómez-Serrano

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

In this paper, we show the existence of a family of compactly supported smooth vorticities, which are solutions of the 2D incompressible Euler equation and rotate uniformly in time and space.

Original languageEnglish (US)
Pages (from-to)719-785
Number of pages67
JournalArchive for Rational Mechanics and Analysis
Volume231
Issue number2
DOIs
StatePublished - Feb 7 2019

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Uniformly Rotating Smooth Solutions for the Incompressible 2D Euler Equations'. Together they form a unique fingerprint.

Cite this